Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 795456, 7 pages
http://dx.doi.org/10.1155/2014/795456
Research Article

On Weakly Singular Versions of Discrete Nonlinear Inequalities and Applications

1School of Science, Southwest University of Science and Technology, Mianyang 621010, China
2School of Business, Sichuan University, Chengdu 610064, China

Received 17 March 2014; Accepted 13 August 2014; Published 27 August 2014

Academic Editor: Jehad Alzabut

Copyright © 2014 Kelong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new weakly singular versions of discrete nonlinear inequalities are established, which generalize some existing weakly singular inequalities and can be used in the analysis of nonlinear Volterra type difference equations with weakly singular kernels. A few applications to the upper bound and the uniqueness of solutions of nonlinear difference equations are also involved.